# SDR AALA201802229023

- Difficulty date: February 13, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 34,749 hours, 5,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F53478027
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LAV L74 AFT MOUNT AREA ON INBOARD AUXILIARY BEAM.   REPLACED AUXILIARY BEAM IAW SRM 51-42-11.
